# SDR SWIA202265486

- Difficulty date: February 12, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL9 APPROX. FS 661+83.00 IS CORRODED. MARKED.      (C-CHECK RO 4/25/2022)    REPAIRED FLOORBEAM AT RBL9, SF661.00+83.00 PER CRJ900 SRM 53-00-41-201-001-A03, FIGURE 53-00-41-995-828.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
